# SDR SWAA2025022699969

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 57,771 hours, 34,637 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC STAB TRIM INOP MANUAL TRIM NORMAL<[01].  REMOVED AND REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71. OPS CHECK GOOD.
